Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Arithmetic properties of certain polynomial sequences

Author: L. Carlitz
Journal: Bull. Amer. Math. Soc. 66 (1960), 202-204
MathSciNet review: 0110672
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Leonard Carlitz, Congruence properties of the polynomials of Hermite, Laguerre and Legendre, Math. Z. 59 (1954), 474–483. MR 59951, DOI
  • 2. H. S. Vandiver, Note on a certain ring congruence, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 418-423.
  • H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand Company, Inc., New York, N. Y., 1948. MR 0025596

Additional Information